CSpace
Local discontinuous Galerkin methods based on the multisymplectic formulation for two kinds of Hamiltonian PDEs
Cai, Wenjun; Sun, Yajuan; Wang, Yushun; Zhang, Huai
2018
Source PublicationINTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS
Volume95Issue:1Pages:114
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/34029
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Cai, Wenjun,Sun, Yajuan,Wang, Yushun,et al. Local discontinuous Galerkin methods based on the multisymplectic formulation for two kinds of Hamiltonian PDEs[J]. INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,2018,95(1):114.
APA Cai, Wenjun,Sun, Yajuan,Wang, Yushun,&Zhang, Huai.(2018).Local discontinuous Galerkin methods based on the multisymplectic formulation for two kinds of Hamiltonian PDEs.INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,95(1),114.
MLA Cai, Wenjun,et al."Local discontinuous Galerkin methods based on the multisymplectic formulation for two kinds of Hamiltonian PDEs".INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS 95.1(2018):114.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Cai, Wenjun]'s Articles
[Sun, Yajuan]'s Articles
[Wang, Yushun]'s Articles
Baidu academic
Similar articles in Baidu academic
[Cai, Wenjun]'s Articles
[Sun, Yajuan]'s Articles
[Wang, Yushun]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Cai, Wenjun]'s Articles
[Sun, Yajuan]'s Articles
[Wang, Yushun]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.